Implantation Bleeding ?

I quit BC pills 3 weeks ago ( I finished the whole pack before stopping the pills ) . Since quitting BC , I have been trying to conceive . I know that it can take a few months to get pregnant after BC ..

Since quitting, I have experienced your typical pms/ pregnancy symptoms that come with quitting the pill

- sore nipples , sore breasts

- constant fatigue

- food aversions

- cramping

- headaches

- mood swings

NOW my period is due in 7 days . I noticed today and yesterday that I had the smallest amount of brown discharge / blood. Not enough for a liner , nothing when I wiped either , just a little bit found on my panties and then it stoped. Could it be implantation bleeding, spotting from quitting BC , or early period ?

3 Answers

Relevance
  • 1 year ago

    I doubt it, since you are only 3 weeks post B/C.

  • 1 year ago

    Implantation bleeding is light pink in colour and around the same time as your period.

    Not like it helps but you'll feel like you're coming on your period and it will never come if you're pregnant.

    Those are symptoms of your period coming in the week ahead (which would make sense), them symptomes are usually postponed fo a while and gradually come throughout pregnancy `

  • Anonymous
    1 year ago

    It could be any of the above. Breakthrough bleeding happens for many reasons and unless it becomes a repeating problem, the cause is rarely known.

    If it is implantation bleeding then you will get a positive test in about one week. But, implantation bleeding is actually rare with only about 30% of women actually noticing and correctly identifying it.

    BTW - when you stop birth control, there is NO WAY to predict when your first period after stopping birth control is going to happen. When you stop birth control, the first ovulation might happen and the period timing will be based on when ovulation did happen.

Still have questions? Get your answers by asking now.